Browse Title Index ISSN: 0793-1786


 
Issue Title
 
Vol 5, No 3-4 (1998) Phase Transition Dynamics with Memory Abstract   PDF
H. Rotstein, A. I. Domoshnitsky, A. A. Nepomnyashchy
 
Vol 5, No 3-4 (1998) Plato and the Self-Geometrization of Physics in the Twentieth Century Abstract   PDF
Yu. Neeman
 
Vol 19, No 3-4 (2012): FUNCTIONAL DIFFERENTIAL EQUATIONS Polynomial quasisolutions method for some linear functional diĀ®erential equations Abstract   PDF
V Cherepennikov, P Ermolaeva
 
Vol 15, No 1-2 (2008) Polynomial quasisolutions of a boundary value problem for linear differential difference equations Abstract   PDF
V.B. Cherepennikov
 
Vol 14, No 1 (2007) Polynomial quasisolutions of linear differential difference equations with different delays Abstract   PDF
V. B. Cherepennikov, P.G. Ermolaeva
 
Vol 1, No 1 (1993) Popov-type stability criterion for the functional-differential equations describing pulse modulated control systems Abstract   PDF
A.Kh. Gelig, A.N. Churilov
 
Vol 3, No 1-2 (1995) Positional control for distributed parameter systems Abstract   PDF
S. Ohezin
 
Vol 7, No 3-4 (2000) Positive Periodic Solutions of a Discrete Population Model Abstract   PDF
S. Cheng, G. Zhang
 
Vol 24, No 3-4 (2017) Positive periodic solutions with two parameters of coupled functional differential systems Abstract   PDF
S. Padhi, P. Kar, S. Pati
 
Vol 14, No 2-4 (2007) Positive Solutions for Singular Initial Value Problems with Sign Changing Nonlinearities Depending on y' Abstract   PDF
Lili Zhang, Baoqiang Yan
 
Vol 23, No 1-2 (2016) Positive solutions of first order boundary value problems with nonlinear nonlocal boundary conditions and application to Hematopoiesis Abstract   PDF
S. Pati, P. Srinivasu, S. Padhi
 
Vol 11, No 3-4 (2004) Positive solutions of the Dirichlet problem with state-dependent functional differential equations Abstract   PDF
S. Stanek
 
Vol 7, No 3-4 (2000) Positively Invariant Sets, Monotone Solutions, and Contracting Rectangles in Neutral Functional Differential Equations Abstract   PDF
L. Wang, Z. Wang, J. Wu
 
Vol 23, No 3-4 (2016) Practical constructing the Cauchy function of integro-differential equation Abstract   PDF
A Domoshnitsky, I Volinsky, A Polonsky, A Sitkin
 
Vol 14, No 2-4 (2007) Practical Stability of Impulsive Functional Differential Equations by Liapunov Functionals Abstract   PDF
Guoping Chen, Jianhua Shen
 
Vol 2, No 1 (1994) Problems of fixed-points theory Abstract   PDF
Ya. Alber, S. Guerre-Delabriere
 
Vol 16, No 4 (2009) Properties of maximal solutions of functional-differential equations with state-dependent deviations Abstract   PDF
Svatoslav Stanek
 
Vol 18, No 3-4 (2011): FUNCTIONAL DIFFERENTIAL EQUATIONS Properties of Solutions of Systems of Difference Equations with Neutral Term Abstract   PDF
E Schmeidel
 
Vol 14, No 2-4 (2007) Pseudo Almost Periodic Solutions to some Partial Functional Differential Equations with Reflecting Arguments Abstract   PDF
Toka Diagana
 
Vol 22, No 1-2 (2015) Qualitative Analysis of Stochastic Systems of Functionals Differential Equations Abstract   PDF
G. Eid, Y. Raffoul
 
Vol 5, No 3-4 (1998) Quasi-Linear Boundary Value Problem on Half-Line Abstract   PDF
P. Sobolevskii
 
Vol 5, No 1-2 (1998) Razumikhin-type theorems for neutral stochastic functional differential equations Abstract   PDF
X. Mao, A. Rodkina, N. Koroleva
 
Vol 12, No 1-2 (2005) Relations between stability and admissibility for stochastic linear functional differential equations Abstract   PDF
R. Kadiev, A. Ponosov
 
Vol 8, No 1-2 (2001) Remarks on the Strong Solvability of the Navier-Stokes Equations Abstract   PDF
H. Amann
 
Vol 3, No 3-4 (1996) Representation for some set-theoretic limits in the class of two-valued finitely additive measures. Abstract   PDF
A.G. Chentsov, V.P. Serov
 
Vol 6, No 3-4 (1999) Robustness of an Analog Dynamic Memory System to a Class of Information Transmission Channels Perturbations Abstract   PDF
A. Pokrovskii, F. Holland, M. Suzuki, T. Suzuki, J. Mcinerney
 
Vol 12, No 3-4 (2005) Ryabov's theorem on small lag: the dichotomy of solutions point of view Abstract   PDF
V.G. Kurbatov, V.I. Kuznetsova
 
Vol 17, No 1-2 (2010) S-asymptotically w-periodic solutions of abstract partial neutral integro-differential equations Abstract   PDF
A Caicedo, C Cuevas
 
Vol 6, No 3-4 (1999) Second Order Accuracy Difference Scheme for Approximate Solutions of Delay Differential Equations Abstract   PDF
A. Ashyralyev, H. Akca, U. Guray
 
Vol 11, No 3-4 (2004) Second Order Impulsive Dynamic Equations on Time Scales Abstract   PDF
R.P. Agarwal, M. Benchohra, D. O'Regan, A. Ouahab
 
Vol 21, No 1-2 (2014) Second-order differential equations of mixed type Abstract   PDF
E. Thandapani, R. Rema
 
Vol 13, No 1 (2006) Seismic wave propagation modeling on CNN-UM architecture Abstract   PDF
P. Kozma, P. Sonkoly, P. Szolgay
 
Vol 5, No 3-4 (1998) Several Approaches for Solving Systems of Nonlinear Equations Abstract   PDF
E. Kelman
 
Vol 12, No 3-4 (2005) Sharp estimates of solutions to neutral equations in Sobolev spaces Abstract   PDF
V.V. Vlasov, Jianhong Wu
 
Vol 9, No 1-2 (2002) Sharp parametric estimates for analytic and harmonic functions related to Hadamard-Borel-Caratheodory inequalities Abstract   PDF
G.I. Kresin, V. G. Maz'ya
 
Vol 10, No 3-4 (2003) Sharp pointwise estimates for derivatives derivatives of analytic functions Abstract   PDF
G. Kresin, V. Maz'ya
 
Vol 2, No 1 (1994) Sign properties of Green's Matrices of periodic and some other problems for systems of functional-differential equatons Abstract   PDF
A. Domoshnitsky
 
Vol 11, No 1-2 (2004) Simulation results on the asymptotic periodicity of compartmental systems with lags Abstract   PDF
R. Toth
 
Vol 14, No 2-4 (2007) Singular Antiperiodic Boundary Value Problem with Given Maximal Values for Solutions Abstract   PDF
Svatoslav Stanek, O. Pribyl
 
Vol 16, No 3 (2009) Small vibrations of mechanical system Abstract   PDF
S Labovskiy
 
Vol 22, No 1-2 (2015) Smooth solutions of some linear functional differential equations of neutral type Abstract   PDF
V. Cherepennikov, P. Sorokina
 
Vol 19, No 1-2 (2012): FUNCTIONAL DIFFERENTIAL EQUATIONS Smoothness of generalized solutions of the boundary-value problem for differential-difference equations with incommensurable shifts Abstract   PDF
D Neverova
 
Vol 11, No 1-2 (2004) Solution estimates for nonlinear volterra difference equations Abstract   PDF
R. Medina, M. Gil
 
Vol 3, No 3-4 (1996) Solution estimates of quadratic systems with delay Abstract   PDF
D. Khusainov, V. Davydov
 
Vol 19, No 1-2 (2012): FUNCTIONAL DIFFERENTIAL EQUATIONS Solutions of hyperbolic equation with growing coefficient in unbounded domains Abstract   PDF
A Filinovskiy
 
Vol 16, No 4 (2009) Solvability and spectral analysis of abstract hyperbolic equations with delay Abstract   PDF
Victor V. Vlasov, Jianhong Wu
 
Vol 15, No 3-4 (2008) Solvability and structural properties of abstract neutral functional differential equations Abstract   PDF
D.A. Medvedev, V.V. Vlasov, J. Wu
 
Vol 5, No 1-2 (1998) Solvability of the boundary value problem for some differential-difference equations Abstract   PDF
P.L. Gurevich
 
Vol 13, No 1 (2006) Solving partial differential equations on emulated digital CNN-UM architectures Abstract   PDF
Z. Nagy, P. Szolgay
 
Vol 8, No 3-4 (2001) Some Algebras of Operators Majorized by a Convolution Abstract   PDF
V.G. Kurbatov
 
451 - 500 of 608 Items << < 5 6 7 8 9 10 11 12 13 > >> 

Site Powered by Dr. Roman Yavich and Naor Yadai



ISSN: 0793-1786